# SDR HALA20240216043

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 38,062 hours, 5,965 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: UNKNOWN
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - APU FAULT,APU AUTO SHUTDOWN, FAILED TO RESTART ABOUT 1 HR OUT MOC RECMD TURN BACK. FOUND FAULT LOP SW/OIL PUMP/DEOIL FUEL SUPPLY/FCU/FLOW  DIVIDER-  FOUND METAL SHAVINGS ON GEARBOX SIDE LAST CHANCE FILTER/ SCAVENGE PUMP FILTER. METAL DEBRIS IN GEARBOX OIL. REMOVED AND REPLACED APU PER TASK CARD 330-49-HWI-09 WO 285556
